# SDR ASAA2020102233410

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,373 hours, 14,675 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 41D839
- Condition: Inoperative
- Location: Weather Radar
- Part time: 22,740 hours, 6,694 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR IS DISPLAYING CONSTANT WEDGE FROM TIP OF AIRCRAFT EXPANDING OUT TO 10:30 - 11:30 CYCLED HAS NOT GONE AWAY.  GROUNDED-YES.  REMOVED & REPLACED WXR RT, REF B737-800 AMM 34-43-41.  OPERATIONS NORMAL, PER SAME.  ETOPS GROUND VERIFICATION PASS.
